# SDR IXXA060499S

- Difficulty date: January 23, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Bs 1767-1770
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED END FITTING FROM STATION 1767 TO 1770 AT LONGERON 17 RIGHT.  REMOVED CRACKED END FITTING.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW END FITTING IAW DC8 SRM 51-1-20D, 51-1-21, AND 51-3-0.
